# SDR SWAA2022021793285

- Difficulty date: June 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD CABIN INTERCOSTAL; APPROX. BS 317; RBL 31; WL 208 (MARKED) / REMOVED AND INSTALLED NEW FWD CABIN INTERCOSTAL; APPROX BS 317; RBL 31; WL 208 ITEM # 141A5410U12 IAW SRM 51-40-02-0G-0 AND DWG # 141A5410
